Degree Based Multiplicative Connectivity Indices of Nanostructures
The Multiplicative topological indices of Phenylenic, Naphatalenic, Anthracene and Tetracenic Nanotubes are calculated. The indices like Multiplicative Zagreb, Multiplicative Hyper-Zagreb, Multiplicative Sum connectivity, Multiplicative product connectivity, General multiplicative Zagreb, Multiplicative ABC and Multiplicative GA indices are expressed as a closed formula for the known values of s, t. The proposed formulae will be very useful for the study of nanostructure in the field of nanotechnology.
Diudea, M. V., Florescu, M. S., Khadikar, P. V. (2006). Molecular Topology and its Applications, Eficon, Bucarest.
Diudea, M. V. (2010). Nanomolecules and Nanostructures–Polynomials and Indices, Univ. Kragujevac, Kragujevac.
Doslic, T., Furtula, B., Graovac, A., Gutman, I., Moradi, S., Yarahmadi, Z. (2011). On vertex – degree – based molecular structure descriptors, MATCH Commun. Math. Comput. Chem., 66, 613–626.
Eliasi, M., Iranmanesh, A., Gutman, I. (2012). Multiplicative versions of first Zagreb index, MATCH Commun. Math. Comput. Chem., 68, 217–23.
Farahani, M. R. (2015). Computing Some Connectivity Indices of V-Phenylenic Nanotubes and Nanotori, IJAMML, 3(1), 79–87. https://doi.org/10.18642/ijamml_7100121551
Farahani, M. R., Rajesh Kanna, M. R. (2015). Computing the Atom Bond Connectivity and Geometric-Arithmetic Indices of V-Phenylenic Nanotubes and Nanotori, American Journal of Computational and Applied Mathematics, 5(6), 174–17. https://doi.org/10.5923/j.ajcam.20150506.03
Gao, W., Jamil, M. K., Nazeer, W., Amin, M. (2017). Degree-Based Multiplicative Atom-bond Connectivity Index of Nanostructures, IAENG International Journal of Applied Mathematics, 47(4).
Gao, W., Rajesh Kanna, M. R., Suresh, E., Farahani, M. R. (2017). Calculating of Degree Based Topological Indices of Nanostructures, Geology, Ecology and Landscapes, 1(3), 173–183. https://doi.org/10.1080/24749508.2017.1361143
Gutman, I. (2011). Multiplicative Zagreb indices of trees, Bull. Soc. Math. Banja Luka, 18, 17–23.
Kulli, V. R., Stone, B., Wang, S., Wei, B. Multiplicative Zagreb and Multiplicative hyper-Zagreb indices of polycyclic aromatic hydrocarbons, Benzenoidsystems, Preprint.
Kulli, V. R. (2016a). Multiplicative hyper-Zagreb indices and coindices of graphs, International Journal of Pure Algebra, 67, 342–347.
Kulli, V. R. (2016b). Multiplicative connectivity indices of certain nanotubes, Annals of Pure and Applied Mathematics, 12(2), 169–176. https://doi.org/10.22457/apam.v12n2a8
Kulli, V. R. (2018). Edge Version of Multiplicative Atom Bend Connectivity Index of Certain Nanotubes and Nanotorus, International Journal of Mathematics And its Applications, 6(1-E), 977–982.
Liu, J. B., Gao, W., Siddiqui, M. K., Farahani, M. R. (2016). Computing three Topological Indices for Titania Nanotubes TiO2[m,n], AKCE International Journal of Graphs and Combinatorics, 13, 255–260. https://doi.org/10.1016/j.akcej.2016.07.001
Nadeem, I., Shaker, H. (2016). On Eccentric Connectivity Index of TiO2 Nanotubes, Acta Chim. Slov., 63, 363–368. https://doi.org/10.17344/acsi.2016.2337
Randic, M. (1975): On a characterization of molecular branching, Journal of the American Chemical Society, 97(23), 6609–661. https://doi.org/10.1021/ja00856a001
Todeshine, R., Consonni, V. (2010). New vertex invariants and descriptors based on functions of vertex degrees, MATCH Commun. Math. Comput. Chem., 64, 359–372.
Veylaki, M., Nikmehr, M. J. (2015). Some degree-based connectivity indices of Nano-structures, Bulgarian Chemical Communications, 47(3), 872–875.
Vukicevic, D., Gutman, I., Furtula, B., Andova, V., Dimitrov, D. (2011). Some observations on comparing Zagreb indices, MATCH Communications in Mathematical and in Computer Chemistry, 66, 627–645.
Copyright (c) 2019 Mathematical Journal of Interdisciplinary Sciences
This work is licensed under a Creative Commons Attribution 4.0 International License.
Articles in Mathematical Journal of Interdisciplinary Sciences (Math. J. Interdiscip. Sci.) by Chitkara University Publications are Open Access articles that are published with licensed under a Creative Commons Attribution- CC-BY 4.0 International License. Based on a work at https://mjis.chitkara.edu.in. This license permits one to use, remix, tweak and reproduction in any medium, even commercially provided one give credit for the original creation.
View Legal Code of the above mentioned license, https://creativecommons.org/licenses/by/4.0/legalcode
View Licence Deed here https://creativecommons.org/licenses/by/4.0/
|Mathematical Journal of Interdisciplinary Sciences by Chitkara University Publications is licensed under a Creative Commons Attribution 4.0 International License. Based on a work at https://mjis.chitkara.edu.in|